# SDR A6WA2019102446951

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 39,240 hours, 37,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT ANGLE 601R35050-109 FOR CARGO DOOR BEAM CRACKED.   REMOVED AND REPLACED LOWER AFT ANGLE P/N 601R35050-109 IAW CRJ 200 SRM 53-61-23
